On the compactness of integral operators in weighted spaces
Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1745-1754
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_10_a11,
author = {P. A. Zharov},
title = {On the compactness of integral operators in weighted spaces},
journal = {Differencialʹnye uravneni\^a},
pages = {1745--1754},
year = {1991},
volume = {27},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_10_a11/}
}
P. A. Zharov. On the compactness of integral operators in weighted spaces. Differencialʹnye uravneniâ, Tome 27 (1991) no. 10, pp. 1745-1754. http://geodesic.mathdoc.fr/item/DE_1991_27_10_a11/